# SDR CALA2017082502864

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 67,100 hours, 16,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT AND CABIN.  LOST AIRSPEED INDICATIONS AND MACH TRIM.  CHECKED  ENGINE BLEEDS AND LT AND RT MM 05-51-58-910-801C1. NO SMOKE OR ODORS.
